# SDR ASOA201909084049

- Difficulty date: September 8, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 34,678 hours, 22,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG9632
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4307 THE CREW REPORTED THAT THE PHOTO LUMINESCENT LIGHT STRIP NEAR THE GALLEY DOOR DID NOT GLOW. MAINTENANCE REMOVED THE AFFECTED STRIP, CLEANED AND REINSTALLED THE STRIP, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
